# SDR DXTA2024082600317

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 5,066 hours, 3,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRY DOOR IS BINDING AND FAILS TO OPEN ON ITS OWN. IT ONLY OPENS ABOUT 1" AND THEN HAS TO BE PULLED/PUSHED BEYOND THAT POINT. CORRECTIVE ACTION: FOUND CABIN DOOR TO BE OUT OF CLEARANCE SPECIFICATION FWD AND AFT FROM AIRCRAFT TO DOOR FRAME.  PERFORMED CABIN DOOR RIGGING IAW CESSNA 680A 52-10-00.  DOOR POST RIGGING OPS CHECK GOOD.
